# SDR R61A201612030697

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 30,218 hours, 17,803 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR WAS NOT SHOWING LOCKED ON THE STATUS PAGE OR THE VIUAL INDICATOR.  MAINTENANCE REMOVED AND REPLACED VISUAL LOCK INDICATOR IAW AMM AND OPS CHECKED GOOD.
